# SDR HALA2018121000642

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 21,545 hours, 3,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ELECTRICAL SMELL REPORTED BY FLT. ATTEND. IN MID GALLEY & ROWS 14, 15, 16  AIRCRAFT RIGHT ONLY.  GALLEY OVEN CIRCUIT BREAKERS PULLED & SMELL DISSIPATED. // REMOVED MID GALLEY OVENS 1 & 2 FROM GALLEY, & CHECKED FOR DEFECTS BEHIND OVENS. NO DEFECTS NOTED. REINSTALLED OVENS 1 & 2 & OPS CHECK OKAY. CHECKED LAV 35 & 36 WATER HEATERS FOR DEFECTS.  
NO DEFECTS FOUND. ADJUSTED FLOOR HEATERS & CHECKED FOR SMELL. NO SMELLS NOTED. OKAY FOR SCV.
